# SDR SWAA2022032209535

- Difficulty date: October 17, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N7833A
- Make and model: Boeing 737-79P
- Aircraft serial: 30036
- Aircraft time: 47,476 hours, 31,649 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR STRAP AT BS727D+6 HAS CORROSION FROM RBL 10 TO LBL10 WL156 / RECEIVED NEW ACB FLOOR STRAP FOR ACB B.S 727D+6 DUE TO NO SRM ALLOWABLE LIMITS. NEW PART WILL BE INSTALLED ON CUST. CARD # JPANEL-141-CLOSE NEW PART WAS RECEIVED ON CUST. PO# 762185
